# SDR C2XA10IA204

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,886 hours, 23,858 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2034, DURING POST FLIGHT INSPECTION THE CREW REPORTED A STRONG BURNING SMELL IN THE GALLEY, AND THAT THE GALLEY LIGHT BALLAST WAS INOP.  MAINTENANCE INSPECTED GALLEY AREA, REMOVED AND REPLACED THE GALLEY LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS, AND NO SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
